# SDR SWIA202265694

- Difficulty date: March 17, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY ATTACH FITTING COMMON TO INTERCOSTALS AT FS280.00Â€”FS295.00 RBL16 HAS CORROSION IN NUTPLATE HOLE (MARKED).    (C CHECK RO 5/23/22)    INTERGRANULAR CORROSION FOUND AT BOLT HOLE OPENING OF FITTING RUNNING 100% THROUGH PART, MAKING FITTING OUT OF LIMITS REF. CRJ900 SRM 53-21-43-101-001-A03 WHICH ALLOWS MAX MATERIAL LOSS OF 10%. REPLACE FITTING.  INSTALLED NEW FITTING ON INTERCOSTALS AT RBL16 BETWEEN FS280.00Â€”FS295.00 REF. CRJ900 SRM 51-42-21-001-001-A01 AND DWG. SH670-32120 REV D. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
